Research Repository

Norm and Numerical Radius Inequalities for a Product of Two Linear Operators in Hilbert Spaces

Dragomir, Sever S (2008) Norm and Numerical Radius Inequalities for a Product of Two Linear Operators in Hilbert Spaces. Journal of Mathematical Inequalities, 2 (4). pp. 499-510. ISSN 1846-579X

Full text for this resource is not available from the Research Repository.

Abstract

The main aim of the present paper is to establish some norm and numerical radius inequalities for the composite operator BA under suitable assumptions for the transform Cα ,β (T) := (T∗ −α I)(β I−T) , where α ,β ∈ C and T ∈ B(H), of the operators involved.

Item Type: Article
Uncontrolled Keywords: ResPubID15191. bounded linear operators, numerical radius, operator norm, inequalities, Hilbert space, linear operators
Subjects: Faculty/School/Research Centre/Department > School of Engineering and Science
FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Depositing User: VUIR
Date Deposited: 13 Oct 2011 01:26
Last Modified: 13 Oct 2011 01:26
URI: http://vuir.vu.edu.au/id/eprint/3643
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar